# SDR 97ZZZM615

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP CORRODED AT FS 294.5 FROM LBL 12 TO RBL 12.  CORROSION WAS .030 BEYOND LIMITS IAW SRM 53-10-1.  FABRICATED FLOORBEAM SECTION OUT OF 7075 T611 98.5 INCH BY 2 INCH BY 1 INCH.  INSTALLED REPAIR IAW SRM 51-30-2, 51-10-1, 51-10-2 AND MM 51-21-21.
